In this paper, we present an algorithm for the numerical solution of the second order multi- point boundary value problem with suitable multi boundary conditions. The algorithm is based on the homotopy perturbation approach and the solutions are calculated in the form of a rapid convergent series. It is observed that the method gives more realistic series solutions that converge very rapidly in physical problems. Illustrative numerical examples are provided to demonstrate the efficiency and simplicity of the proposed method in solving this type of multipoint boundary value problems.
Das, S.; Kumar, Sunil; and Singh, O. P.
Solutions of Nonlinear Second Order Multi-point Boundary Value Problems by Homotopy Perturbation Method,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 5,
2, Article 19.
Available at: https://digitalcommons.pvamu.edu/aam/vol5/iss2/19